Now showing items 1-20 of 766

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Aasma, A. & Dutta, H. (2020). Matrix transforms of λ-boundedness domains of the Zweier method. TWMS Journal Of Applied And Engineering Mathematics, 10(SI), 28-37. [1]
      Abbasi, M. Y., Fairooze Talee, A., Xie, X. Y. & Khan, S. A. (2018). Hesitant fuzzy ideal extension in po-semigroups. TWMS Journal of Applied and Engineering Mathematics, 8(2), 509-521. [1]
      Abdali Abdlhusein, M. & Al-Harere, M. N. (2022). Doubly connected pitchfork domination and it’s inverse in graphs. TWMS Journal Of Applied And Engineering Mathematics, 12(1), 82-91. [1]
      Abdian, A. Z. (2017). Graphs cospectral with multicone graphs KW 5 L(P). TWMS Journal Of Applied And Engineering Mathematics, 7(2), 181-187. [1]
      Abdlhusein, M. A. (2015). The generalized Hahn polynomials. TWMS Journal of Applied and Engineering Mathematics, 5(2), 231-248. [1]
      Abdrabou, K., Jafari, S., Halfa, I. K., Barakat, K. & El-Sayed, M. (2022). Fixed soft point theorems for generalized contractive mapping on soft metric spaces. TWMS Journal Of Applied And Engineering Mathematics, 12(2), 571-578. [1]
      Abdul-Kareem, A. S. & Salih, S. R. (2021). Fuzzy injective S-act on monoids. TWMS Journal Of Applied And Engineering Mathematics, 11(4), 1072-1079. [1]
      Abdullah, A. (2016). Necessary and sufficient conditions for the wave packet frames on positive half-line. TWMS Journal of Applied and Engineering Mathematics, 6(2), 251-263. [1]
      Adalja, D. G. (2022). Sum divisor cordial labeling in the context of graphs operations on bistar. TWMS Journal Of Applied And Engineering Mathematics, 12(2), 588-599. [1]
      Adeyefa, E. O., Akinola, L. S. & Agbolade, O. D. (2021). Application of Laplace transform to cryptography using linear combination of functions. TWMS Journal Of Applied And Engineering Mathematics, 11(4), 1050-1060. [1]
      Adhya, S. & Debray, A. (2021). On Lebesgue property for fuzzy metric spaces. TWMS Journal of Applied and Engineering Mathematics, 11(2), 552-560. [1]
      Afshari, H. & Kheiryan, A. (2016). Existence and uniqueness of tripled fixed points for mixed monotone operators with perturbations and application. TWMS Journal of Applied and Engineering Mathematics, 6(2), 213-223. [1]
      Afshari, H., Atapour, M. & Aydi, H. (2017). Generalized α − ψ-geraghty multivalued mappings on b-metric spaces endowed with a graph. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 248-260. [1]
      Aghili, A. (2018). Solution to time fractional couette flow. TWMS Journal Of Applied And Engineering Mathematics, 8(1), 83-93. [1]
      Ahmad, N., Sharma, S. K. & Mohiuddine, S. A. (2020). Generalized entire sequence spaces defined by fractional difference operator and sequence of modulus functions. TWMS Journal Of Applied And Engineering Mathematics, 10(SI), 63-72. [1]
      Ahmad, O. & Ahmad, N.(2022). Nonuniform p - tight wavelet frames on positive half line. TWMS Journal Of Applied And Engineering Mathematics, 12(2), 670-680. [1]
      Aida-zade, K. & Abdullayev, V. (2020). On the numerical solution to optimal control problems with non-local conditions. TWMS Journal of Applied and Engineering Mathematics, 10(1), 47-58. [1]
      Akca, H. & Maksimov, V. I. (2012). On tracking of solutions of parabolic variational inequalities. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 185-194. [1]
      Akdemir, A. O., Set, E. & Ekinci, A. (2019). On new conformable fractional integral inequalities for product of different kinds of convexity. TWMS Journal Of Applied And Engineering Mathematics, 9(1), 142-150. [1]
      Akdemir, H. G. (2020). Simulation studies for credibility-based multi-objective linear programming problems with fuzzy parameters. TWMS Journal Of Applied And Engineering Mathematics, 10(2), 483-491. [1]